# SDR RJEF20130909007

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N477TA
- Make and model: Airbus A319-132
- Aircraft serial: 1952
- Aircraft time: 31,401 hours, 14,133 cycles
- Engine: Iae V2524A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, PILOT REPORTED THAT DURING DESCENT, "IN IDLE, SMELLED FUEL VAPORS",  ACFT WAS HELD ON GROUND FOR MX.  PERFORMED ANALISYS IAW "TSM 28-00-00-810-801-A, PERFORMED A VISUAL INSPECTION FOR ANY FUEL LEAKING EVIDENCE AT THE CENTER OF THE PASSENGER CABIN BETWEEN FRAMES 36 AND 42, NO EVIDENCE OF FUEL LEAKING WAS FOUND.   PERFORMED AN ENGINE RUN UP AND OPEN THE BLEED VALVES OF BOTH ENGINES AND APU, NO FUEL ODOR WAS IDENTIFIED IN THAT CONFIGURATION. AFTER DOING THOSE MX ACTIONS AND NO FUEL ODOR WAS DETECTED.  ACFT RETURNED TO SERVICE.
